Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 211, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 10, 2009, 3:12 AM CDT for Webster County, Missouri. It was in force for 48 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2009, 3:12 AM CDT (08:12 UTC)
- Expired
- Jun 10, 2009, 4:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Webster County, MO
The radar
The Springfield radar (KSGF), 52 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 3:41 AM CDT | TSTM WND GST 50 | 3 Ne Marshfield, MO | ALSO DIME SIZED HAIL. |
| Jun 10, 3:42 AM CDT | TSTM WND GST 57 | Niangua, MO | SEVERAL 1 INCH LIMBS AND A FEW 3 TO 4 INCH LIMBS DOWN THROUGH NIANGUA |
| Jun 10, 3:45 AM CDT | TSTM WND DMG | 2 Ne Marshfield, MO | TREES DOWN AND MINOR ROOF DAMAGE JUST NORTHEAST OF MARSHFIELD. DIME SIZE HAIL WAS ALSO REPORTED. |
| Jun 10, 3:45 AM CDT | TSTM WND GST 65 | 2 Ne Marshfield, MO | TREES DOWN AND MINOR ROOF DAMAGE JUST NORTHEAST OF MARSHFIELD. DIME SIZE HAIL WAS ALSO REPORTED. WINDS ESTIMATED AT 65 MPH. |
| Jun 10, 3:46 AM CDT | HAIL 1 | Marshfield, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 9:46 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1799 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 100812
SVRSGF
MOC225-100900-
/O.NEW.KSGF.SV.W.0211.090610T0812Z-090610T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 AM CDT WED JUN 10 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 400 AM CDT.
* AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ACROSS SOUTHERN DALLAS COUNTY...MOVING SOUTHEAST
AT 45 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NIANGUA AND MARSHFIELD BY 335 AM CDT.
THE TOWNS OF NORTHVIEW AND RADER ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS
92 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3728 9307 3749 9307 3749 9278 3748 9269
3730 9269 3727 9270 3726 9268 3725 9268
TIME...MOT...LOC 0811Z 281DEG 37KT 3756 9302 3744 9312
3740 9323
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:03 AM CDT, 9 minutes earlier.
Area forecast discussion, Jun 10, 3:03 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 303 AM CDT WED JUN 10 2009 .DISCUSSION... MAIN CONCERN IS CONVECTIVE TRENDS OVER THE NEXT SEVERAL DAYS. REMAINS OF CONVECTION THAT AFFECT THE REGION YESTERDAY AND EARLIER TONIGHT IS STILL AFFECTING SOME EASTERN MO OZARKS COUNTIES ATTM...BUT SEVERE CONVECTION IS CONFINED TO THE SOUTHERN PORTION OF THAT COMPLEX OVER NORTHERN AR WHERE STRONGER LOW LEVEL FLOW AND INSTABILITY CONTINUE TO SUPPORT IT. AREA OF CONCERN FOR THE NEAR TERM IS OVER EASTERN KS INTO WESTERN MO WHERE 30KT 850MB SW-LY FLOW IS LIFTING UP AND OVER A W-E FRONTAL BOUNDARY JUST SOUTH OF THE OK/KS BORDER. CERTAINLY STILL ENOUGH VERTICAL SHEAR WITH EFFECTIVE BULK SHEAR OF AROUND 40-45 KTS AND ELEVATED MUCAPE OF 2000 J/KG TO SUPPORT AT LEAST AN ISOLATED LARGE HAIL/WIND THREAT INTO THE DAYLIGHT HOURS (JUST HAD A 40 MPHGUST AT THE FORT SCOTT AWOS FROM ROTATING ELEVATED STORM...SAME STORM HAD HALF DOLLAR SIZED HAIL AS WELL). WILL NEED TO CONTINUE TO WATCH TRENDS...BUT ACTIVITY MAY SLOWLY SHIFT NORTH WITH TIME. LOCALLY EXTENDED THE SEVERE TSTM WATCH NORTHWARD TO ACCOUNT FOR ONGOING CONVECTION. ATTENTION WILL TURN TOWARD ANOTHER SHORTWAVE MOVING NORTHEAST INTO THE SOUTHERN PLAINS LATER TODAY...MAKING IT TO WESTERN KS AND THE OK/TX PANHANDLE BY EARLY EVENING. WHERE SFC/LOW LEVEL BOUNDARIES WILL BE AT THIS TIME IS SOMEWHAT PROBLEMATIC...BUT THE GFS HAS THE SFC FRONT ROUGHLY FROM KICT TO KCOU BY MIDDAY/18Z THEN FARTHER NORTH TO ALONG OR JUST NORTH OF THE MO RIVER TONIGHT AS A SFC WAVE DEVELOPS ALONG THE FRONT WITH THE APPROACHING SHORTWAVE. NOT A GREAT DEAL IF CONFIDENCE IN THIS SINCE CONVECTION HAS CONTAMINATED THE SYNOPTIC SCALE ENVIRONMENT...BUT IT DOES MAKE SENSE THAT SYNOPTICALLY THE BOUNDARY SHOULD LIFT NORTH WITH TIME TODAY. CONVECTION IS EXPECTED TO BE SOMEWHAT SPARSE FOR PART OF THE DAY TODAY...BUT THEN BEGIN TO INCREASE AGAIN OVER THE REGION LATE IN THE DAY AND TONIGHT AS THE LOW LEVEL FLOW/MOISTURE TRANSPORT BEGINS TO INCREASE ONCE AGAIN. PARAMETERS FOR ADDITIONAL SEVERE WEATHER SHOULD BE IN PLACE WITH MLCAPES REACHING 2000 J/KG OVER MUCH OF THE AREA. 0-6KM SHEAR WILL NOT BE QUITE AS STRONG DURING THE DAY TODAY VERSUS YESTERDAY...ABOUT 30KTS...BUT WILL INCREASE AGAIN THIS EVENING WITH THE APPROACH OF THE UPPER SYSTEM. INSTABILITY/VERTICAL SHEAR...WILL LEAD TO A SUPERCELL THREAT WITH A TORNADIC THREAT ANYWHERE WHERE WINDS WILL BE LOCALLY BACKED NORTH OF ANY BOUNDARIES...AND ESPECIALLY WHEN THE LOW LEVEL FLOW INCREASES LATE TODAY AND THIS EVENING INCREASING 0-1KM BACKGROUND HELICITY. MCS WILL LIKELY MATERIALIZE BY EARLY TONIGHT WITH A CONTINUED WIND/HAIL/TOR THREAT. TORNADO THREAT WILL BE MORE CONDITIONAL TONIGHT BASED ON HOW/WHERE THE CONVECTIVE COMPLEX DEVELOPS. FOCUS FOR PRECIP SHIFTS SOUTH WITH TIME THU-FRI IN THE WAKE OF THE SHORTWAVE AS THE EFFECTIVE SFC/LOW LEVEL FRONT PUSHES SOUTH. WILL STILL MAINTAIN SOME LOW POPS FOR THU OVER THE SOUTHERN AND EASTERN CWFA. MODEL DIFFER ON TIMING OF RETURN MOISTURE AND ELEVATED STORM CHANCES FRI-SAT. QUICK LOOK AT THE ECMWF INDICATES ADDITIONAL EPISODES OF CONVECTION WILL BE POSSIBLE SUNDAY AS WELL. TIMING BECOMES MORE DIFFICULT WITH SMALL SCALE FEATURES WITH TIME...BUT BASICALLY HAVE SOME POPS IN FOR THIS TIME PERIOD NOW AND WILL MENTION THE CHANCES FOR ADDITIONAL CONVECTION IN THE HWO. HYDROLOGY...HAVE SOME FLASH FLOOD WARNINGS ONGOING FROM CONVECTION LAST NIGHT. MODOT PAGE INDICATES SOME FLOODED ROADS OVER CENTRAL MO. WILL EVALUATE THE NEED TO CARRY SOME AREAS AS AREAL FLOOD WARNINGS DURING THE DAY TODAY. FLASH FLOOD WATCHES MAY NEED TO BE CONSIDERED FOR TONIGHT. WILL LET THE DAYSHIFT LOOK AT THE FINER MESO DETAILS THIS MORNING TO TRY TO PIN DOWN AREAL EXTENT OF POTENTIAL HYDRO WATCHES. DSA && .AVIATION... FOR THE 06Z TAFS...CONVECTION LOOKS TO BE PULLING OFF TO THE EAST OF BOTH AIRFIELDS EARLY THIS MORNING. CURRENT RADAR MOTIONS SHOW THAT THIS ACTIVITY SHOULD CONTINUE MOVING EAST. WILL NEED TO WATCH FURTHER REDEVELOPMENT OVER KANSAS EARLY THIS MORNING AND UPDATE TAFS AS NEEDED. CONVECTION RETURNS WEDNESDAY AFTERNOON AS ANOTHER ROUND OF THUNDERSTORMS DEVELOP BY MID AFTERNOON. BOTH AIRPORTS WILL BE IMPACTED AS THUNDERSTORMS WILL MOST LIKELY BE OCCURRING ON AND OFF THROUGH THE EVENING HOURS. CLAYCOMB && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 9, 10:53 PM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1053 PM CDT TUE JUN 9 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110400- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1053 PM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP OVERNIGHT ACROSS SOUTHERN MISSOURI OVERNIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO QUARTER SIZE...DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES. COMMUNITIES SOUTH OF A LINE FROM NEOSHO TO CHRISTIAN CENTER TO WILLOW SPRINGS WILL BE MOST IMPACTED BY THESE SEVERE THUNDERSTORMS. TORRENTIAL RAINFALL WILL ACCOMPANY THE THUNDERSTORMS AND MAY TRAIN ACROSS THE SAME LOCATIONS TONIGHT OVER SOUTHERN MISSOURI. THIS MAY LEAD TO SOME FLASH FLOODING LATER TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER THE AREA IN THE VICINITY OF THE FRONT. HEAVY RAIN AND FLOODING WILL BE POSSIBLE WEDNESDAY NIGHT AS THE FRONT STALLS OUT OVER SOUTHERN MISSOURI. THE FRONT WILL CONTINUE TO MEANDER BACK AND FORTH THROUGH THE REGION OVER THE NEXT SEVERAL DAYS BRINGING A CHANCE OF THUNDERSTORMS TO THE AREA EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT FOR COMMUNITIES SOUTH OF A LINE FROM NEOSHO TO CHRISTIAN CENTER TO WILLOW SPRINGS. SEVERE THUNDERSTORMS COULD ONCE AGAIN MOVE NORTH BY SUNRISE AND SPOTTER ACTIVATION MAY BE NEEDED NORTH OF THIS LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
In the hours before
Local storm report, Jun 9, 11:24 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1124 PM CDT TUE JUN 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST KIMBERLING CITY 36.63N 93.42W
06/09/2009 M47 MPH STONE MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Jun 9, 11:26 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT TUE JUN 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 5 NNW SLEEPER 37.83N 92.62W
06/09/2009 LACLEDE MO DEPT OF HIGHWAYS
STATE ROUTE BB CLOSED DUE TO FLOODING
&&
KARDELLLocal storm report, Jun 9, 11:27 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 PM CDT TUE JUN 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 4 SSW RICHLAND 37.80N 92.42W
06/09/2009 LACLEDE MO DEPT OF HIGHWAYS
STATE ROUTE FF CLOSED DUE TO FLOODING
&&
KARDELLLocal storm report, Jun 10, 2:08 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 AM CDT WED JUN 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0159 AM HAIL 2 SW MONTEVALLO 37.71N 94.13W
06/10/2009 E1.25 INCH VERNON MO TRAINED SPOTTER
REPORT VIA ESPOTTER.
&&
DSALocal storm report, Jun 10, 3:05 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 AM CDT WED JUN 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0256 AM HAIL HARWOOD 37.96N 94.15W
06/10/2009 E1.00 INCH VERNON MO TRAINED SPOTTER
PENNY TO QUARTER SIZED HAIL. REPORT FROM ESPOTTER.
&&
DSALocal storm report, Jun 10, 3:10 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 AM CDT WED JUN 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0305 AM TSTM WND GST PLEASANT HOPE 37.46N 93.27W
06/10/2009 E50 MPH POLK MO EMERGENCY MNGR
ALSO HEAVY RAIN.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:06 PM CDT | Flash Flood Warning | SGF | Shannon, Texas | 4 hr |
| Jun 9, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 67 min |
| Jun 9, 7:39 PM CDT | Tornado Warning | SGF | Oregon | 66 min |
| Jun 9, 8:05 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Shannon | 5 hr |
| Jun 9, 8:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 62 min |
| Jun 9, 8:49 PM CDT | Tornado Warning | SGF | Barton, Jasper | 42 min |
| Jun 9, 8:58 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 11 hr |
| Jun 9, 9:13 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Dallas, Dent, Hickory, Howell and 8 more | 11 hr |
| Jun 9, 9:14 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 61 min |
| Jun 9, 9:48 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 57 min |
| Jun 9, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 62 min |
| Jun 9, 10:33 PM CDT | Tornado Warning | SGF | Barry | 39 min |
| Jun 9, 10:37 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 53 min |
| Jun 9, 10:46 PM CDT | Tornado Warning | SGF | Stone, Taney | 34 min |
| Jun 9, 10:59 PM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| Jun 10, 1:32 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 44 min |
| Jun 10, 1:48 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 72 min |
| Jun 10, 2:19 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Polk | 86 min |
| Jun 10, 2:56 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene | 47 min |
| Jun 10, 3:46 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 27 min |
| Jun 10, 3:52 AM CDT | Severe Thunderstorm Warning | SGF | Wright | 43 min |
| Jun 10, 3:58 AM CDT | Flash Flood Warning | SGF | Polk | 6 hr |
| Jun 10, 7:52 AM CDT | Areal Flood Warning | SGF | Vernon | 9 hr |
| Jun 10, 7:58 AM CDT | Areal Flood Warning | SGF | Camden, Dallas, Laclede, Phelps, Pulaski, Webster and 1 more | 9 hr |
| Jun 10, 9:57 AM CDT | Areal Flood Warning | SGF | Polk | 7 hr |
| Jun 10, 11:47 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 18 hr |
| Jun 10, 5:07 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 68 min |
| Jun 10, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 65 min |
| Jun 10, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 55 min |
| Jun 10, 5:26 PM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| Jun 10, 5:31 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jun 10, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 42 min |
| Jun 10, 5:36 PM CDT | Tornado Warning | SGF | St. Clair, Vernon | 54 min |
| Jun 10, 5:53 PM CDT | Tornado Warning | SGF | Vernon | 41 min |
| Jun 10, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence | 40 min |
| Jun 10, 6:03 PM CDT | Tornado Warning | SGF | Benton | 57 min |
| Jun 10, 6:13 PM CDT | Tornado Warning | SGF | Hickory, St. Clair | 62 min |
| Jun 10, 6:16 PM CDT | Tornado Warning | SGF | Dade | 35 min |
| Jun 10, 6:20 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 31 min |
| Jun 10, 6:22 PM CDT | Tornado Warning | SGF | Morgan | 53 min |
| Jun 10, 6:25 PM CDT | Flash Flood Warning | SGF | Cedar, St. Clair | 5 hr |
| Jun 10, 6:25 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 53 min |
| Jun 10, 6:32 PM CDT | Tornado Warning | SGF | Howell, Shannon, Texas | 33 min |
| Jun 10, 6:32 PM CDT | Tornado Warning | SGF | St. Clair | 40 min |
| Jun 10, 6:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Greene, Hickory, Jasper and 3 more | 39 min |
| Jun 10, 6:43 PM CDT | Tornado Warning | SGF | Miller | 62 min |
| Jun 10, 6:50 PM CDT | Tornado Warning | SGF | Hickory, Polk | 25 min |
| Jun 10, 6:54 PM CDT | Tornado Warning | SGF | Benton | 46 min |
| Jun 10, 6:58 PM CDT | Tornado Warning | SGF | Morgan | 50 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.